Hello, been a month or so since I last posted, I had a tia late August, I wasn’t inproving that great but the past two weeks I seem to be getting worse, memory, and head fog and don’t feel like doing anything, I am being to think it’s maybe the tablets I am on, 1 x Ramipril, 1 x propranolol and 1 x tamsulin per day, I stopped taking my statin a few weeks ago as I thought it might be then, has anyone had auy problems with this, any advice would be appreciated, thanks.
Hi there I would try get GP Appointment even it’s telephone one and explain your concerns to them as like most cases when starting new medication you can get some side effects but n most cases it settles after while how long go did you have stroke because I know I had the same condition for first two three months with brain fog and after year still experience this occasionally so don’t be to alam by this it will improve I am sure you take care hope you have wonderful joyful peaceful Christmas with your family or friends take care stay safe stay warm all best Kaz61
Thanks very much for your reply, it just seems as if its not going to get any better, I have asked for an appointment today to see if it is my tablets, thanks again and have a good Xmas
@Nor15 it is possible that one of your meds is causing some problems. A chat with your dr would be a good idea. Sometimes it takes a while for meds to settle or find the one that suirs you.
Hope you get sorted soon xx
I would have a word with your pharmacist. They often know more about drug side effects than doctors.
@Nor15 as others mentioned get a GP appointment to talk about how you’re feeling, not all meds suit everyone, there may be something that suits you better,
Hi Nor15- Propanolol is in the class of drugs called Beta Blockers. I was put on a betablocker (Sotolol) after my stroke to control Afib, which they found and is one of the main causers of stroke. I think it’s the first and highly effective drugs docs try to control Afib and other kinds of heart disrhythmias. It made me feel terrible-- foggy, drugged, not wanting to do anything, loss of appetite. The doc tried another one–Metropolol. Same result. I complained about feeling so bad. It got to the point where I began to question if I wanted to go on living feeling so bad. Then he switched me to Diltiazem (another class of drugs called Calcium Channel Blockers). It worked for me and controlled my Afib. The horrible feelings lifted, and I began to feel myself again. The head fogginess was still there to a lesser degree, but that lifted as time went on and my brain healed. So, bottom line, there is more than one “class” of drugs for various situations. If one doesn’t sit well with your body, the doc can try another. Don’t settle for feeling crummy. Squeaky wheel gets the oil. Tell your doctor and see what he/she can do. Hope you feel better soon.